# SDR SWAA2021100418776

- Difficulty date: September 15, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY GUSSET CRACKED BS 500D STR 19L ; / [01] REMOVED GUSSET BS 500D STR 19L IAW SRM 51-40-02; [02] REMOVED GUSSET BS 500D STR 19L IAW SRM 51-40-02; [03] EVALUATED GUSSET WITH CRACK AT B/S 500D STR 19L AND ALLOWABLE DAMAGE NO FOUND ON SRM MUST BE REPLACED IAW SRM 51-10-O2 PARAGRAPH 9; [04] PROCURED NEW GUSSET P/N 143A9481-5 LOT # 1457201-10 LOCATED AT B/S 500D STR 19L AND DRILLED IAW SRM 51-40-05 AND DWG 143A7902; [05] OK TO INSTALL; [06] VERIFIED CORRECTIVE ACTION 1-5 OK TO INSTALL; [07] CORRECTIVE ACTION STEP # 4 PROCURED NEW GUSSET P/N 143A9481-6 LOT # 1460592-1 LOCATED AT B/S 500D STR 19L AND DRILLED IAW SRM 51-40-05 AND DWG 143A7902; [08] INSTALLED NEW GUSSET P/N 143A9481-6 AT B/S 500D STR 19L IAW SRM 51-40-02 AND DWG 143A7902; [09] VERIFIED CORRECTIVE ACTION 7 AND 8; [10] JOB COMPLETE
